On Waring’s problem for cubes

H. Davenport Manchester

TBD mathscidoc:1701.33896

Acta Mathematica, 71, (1), 123-143, 1939.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:14 uploaded by actaadmin ] [ 132 downloads ] [ 0 comments ] [ Cited by 103 ]
@inproceedings{h.1939on,
  title={On Waring’s problem for cubes},
  author={H. Davenport},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203114466305605},
  booktitle={Acta Mathematica},
  volume={71},
  number={1},
  pages={123-143},
  year={1939},
}
H. Davenport. On Waring’s problem for cubes. 1939. Vol. 71. In Acta Mathematica. pp.123-143. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203114466305605.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved